Express Chemist Online Pharmacy
Calpol     Calpol > Calpol Colour and Sugar Free Six Plus Suspension 5ml Sachets 12 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Benylin > Baby and Child Coughs, Colds & Sore Throats > Calpol > Calpol Colour and Sugar Free Six Plus Suspension 5ml Sachets 12
See Also: Baby and Child Pain ReliefParacetamol

Calpol Colour and Sugar Free Six Plus Suspension 5ml Sachets 12

Calpol Colour and Sugar Free Six Plus Suspension 5ml Sachets 12
 
Click on image to enlarge


Price: £4.00 (incl VAT)
 
 
Price: £4.00 (incl VAT)    
 
 
Calpol Colour and Sugar Free Six Plus Suspension Sachets contain a strawberry flavoured, sugar free oral suspension with 250mg of paracetamol per 5ml. Relieves mild to moderate aches and pain and feverishness.
  • 12 x 5ml sachets.
  • Sugar-free and strawberry flavour.
  • Contains 120mg paracetamol per sachet.
  • For treatment of mild pain.
  • Effective fever relief.
  • Suitable for children and adults aged 6+.
Calpol Six Plus Suspension sachets will treat symptoms and relieve pain and discomfort experienced from fever, post-immunisation fever, cold and flu, teething, headache, sore throat, earache and other gentle aches and pains.

Directions for use:
For oral use only.
Massage contents of sachet before opening and do not overfill the spoon.
Follow dosage guidelines below and do not exceed the stated dose.

CHILD'S AGEHOW MUCH? - up to 4 times a day.
6-8 yearsOne 5ml spoonful (large end)
8-10 yearsOne 5ml spoonful (large end) and one 2.5ml spoonful (small end)
10-12 yearsTwo 5ml spoonfuls (large end)
12-16yearsTwo to three 5ml spoonfuls (large end)
Adults and children over 16 yearsTwo to four 5ml spoonfuls (large end)
  • Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without speaking to a doctor or pharmacist.
If symptoms persist consult your doctor.

In the event of an overdose, immediate medical advice should be sought after, even if the child seems well. Do not give your child this medicine if they have ever had a reaction to any of the ingredients or if they are taking anything else with paracetamol in it.

Warnings:
  • Keep out of sight and reach of children.
  • Always read the leaflet.
  • Suitable for adults and children aged 6+.
  • DO NOT EXCEED STATED DOSE.
  • Always use the measuring spoon provided.
  • Do not use with any other paracetamol-containing products.
  • Consult your doctor before use if your child is taking any other medicines.
  • Always discard any unused contents of an open sachet.
  • Keep sachets in the outer box.
  • Do not store above 25°c.
Ingredients:
Each 5ml suspension sachets contains: 250mg paracetamol. Also contains: Malitol, E420, E218, E216.

Product code: 3377728     Price: £4.00 (incl VAT)    
 
Return to the Calpol page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Calpol Colour and Sugar Free Six Plus Suspension 5ml Sachets 12 - Buy Online from Express Chemist UK Pharmacy

Calpol

Chicken Pox
A. Vogel
Calpol
Eurax
Bio-Oil
Australian Tea Tree
Kool n Soothe

Congestion
A. Vogel
Breathe Right Nasal Strips
Calpol
Olbas
Snoreeze
Sterimar
Sudafed
Vicks

Teething
Anbesol
Bonjela
Calpol
Dentinox
Nelsons
Calgel Teething Gel 10g
Ashton and Parsons




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.